Volume 28, Issue 1
Weak Type Inequalities for Fractional Integral Operators on Generalized Non-homogeneous Morrey Spaces

Idha Sihwaningrum ,  Sri Maryani and H. Gunawan


Anal. Theory Appl., 28 (2012), pp. 65-72

Preview Full PDF BiBTex 288 601
  • Abstract

We obtain weak type (1,q) inequalities for fractional integral operators on generalizednon-homogeneous Morrey spaces. The proofs use some properties of maximaloperators. Our results are closely related to the strong type inequalities in [13, 14, 15].

  • History

Published online: 2012-03

  • AMS Subject Headings

42B25, 42B35, 47G10

  • Cited by